Alert archive / Nebraska / Heat Advisories in 2011
Heat Advisory 4, NWS North Platte, NE
NWS North Platte, NE issued this heat advisory at Jul 22, 2011, 3:36 PM CDT for 5 counties in Nebraska. It took effect at Jul 23, 2011, 1:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jul 22, 2011, 3:36 PM CDT (20:36 UTC)
- In effect from
- Jul 23, 2011, 1:00 PM CDT
- Expired
- Jul 23, 2011, 8:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS North Platte, NE
Counties Custer County, NE, Frontier County, NE, Garfield County, NE, Holt County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 113 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 121 J/kg
- Mixed-layer CIN
- -417 J/kg
- Mixed-layer LCL
- 1740 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
703 WWUS73 KLBF 222036 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 336 PM CDT FRI JUL 22 2011 ...HEAT AND HUMIDITY CONTINUE THIS AFTERNOON AND AGAIN SATURDAY... .SOUTH WINDS WILL CONTINUE TO BRING MOISTURE NORTH AND THROUGH PARTS OF SOUTHWEST AND NORTH CENTRAL NEBRASKA THIS AFTERNOON AND AGAIN ON SATURDAY. TEMPERATURES IN THE 90S AND DEW POINTS IN THE UPPER 60S TO NEAR 70 WILL PRODUCE HEAT INDICES RANGING FROM 100 TO 105 DEGREES. NEZ010-028-029-038-071-230445- /O.NEW.KLBF.HT.Y.0004.110723T1800Z-110724T0100Z/ /O.CON.KLBF.HT.Y.0003.000000T0000Z-110723T0000Z/ HOLT-GARFIELD-WHEELER-CUSTER-FRONTIER- INCLUDING THE CITIES OF...ONEILL...BURWELL...BARTLETT... BROKEN BOW...CURTIS...EUSTIS 336 PM CDT FRI JUL 22 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 8 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM CDT SATURDAY. A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TEMPERATURES: TEMPERATURES IN THE LOWER TO MID 90S WITH DEW POINTS IN THE UPPER 60S TO LOWER 70S ARE LIKELY THIS AFTERNOON AND AGAIN SATURDAY. * IMPACTS: THE HEAT AND HIGH HUMIDITY WILL PRODUCE HEAT INDICES BETWEEN 100 AND 105 DEGREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY'S WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON ELDERLY AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ NEZ005>009-025>027-037-059-069-070-230000- /O.CON.KLBF.HT.Y.0003.000000T0000Z-110723T0000Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-THOMAS-BLAINE-LOUP-LOGAN- LINCOLN-CHASE-HAYES- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...THEDFORD...DUNNING...TAYLOR...STAPLETON... NORTH PLATTE...IMPERIAL...HAYES CENTER 336 PM CDT FRI JUL 22 2011 /236 PM MDT FRI JUL 22 2011/ ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING. * TEMPERATURES: HIGHS IN THE MID TO UPPER 90S WITH DEW POINTS IN THE UPPER 60S TO NEAR 70 ARE LIKELY THIS AFTERNOON. * IMPACTS: THE HEAT AND HIGH HUMIDITY WILL PRODUCE HEAT INDICES BETWEEN 100 AND 105 DEGREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY'S WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON ELDERLY AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
4 follow-up statements
833 WWUS73 KLBF 230005 AAA NPWLBF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 705 PM CDT FRI JUL 22 2011 ...HEAT AND HUMIDITY CONTINUE THIS AFTERNOON AND AGAIN SATURDAY... .SOUTH WINDS WILL CONTINUE TO BRING MOISTURE NORTH THROUGH PARTS OF SOUTHWEST AND NORTH CENTRAL NEBRASKA ON SATURDAY. TEMPERATURES IN THE 90S AND DEW POINTS IN THE UPPER 60S TO NEAR 70 WILL PRODUCE HEAT INDICES RANGING FROM 100 TO 105 DEGREES. NEZ010-028-029-038-071-240000- /O.EXP.KLBF.HT.Y.0003.000000T0000Z-110723T0000Z/ /O.CON.KLBF.HT.Y.0004.110723T1800Z-110724T0100Z/ HOLT-GARFIELD-WHEELER-CUSTER-FRONTIER- INCLUDING THE CITIES OF...ONEILL...BURWELL...BARTLETT... BROKEN BOW...CURTIS...EUSTIS 705 PM CDT FRI JUL 22 2011 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT SATURDAY... ...HEAT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... THE HEAT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. A HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT SATURDAY. * TEMPERATURES: TEMPERATURES IN THE LOWER TO MID 90S WITH DEW POINTS IN THE UPPER 60S TO LOWER 70S ARE LIKELY SATURDAY. * IMPACTS: THE HEAT AND HIGH HUMIDITY WILL PRODUCE HEAT INDICES BETWEEN 100 AND 105 DEGREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY'S WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON ELDERLY AND NEIGHBORS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ NEZ005>009-025>027-037-059-069-070-230115- /O.EXP.KLBF.HT.Y.0003.000000T0000Z-110723T0000Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-THOMAS-BLAINE-LOUP-LOGAN- LINCOLN-CHASE-HAYES- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...THEDFORD...DUNNING...TAYLOR...STAPLETON... NORTH PLATTE...IMPERIAL...HAYES CENTER 705 PM CDT FRI JUL 22 2011 /605 PM MDT FRI JUL 22 2011/ ...HEAT ADVISORY WILL EXPIRE AT 7 PM CDT /6 PM MDT/ THIS EVENING... THE HEAT ADVISORY WILL EXPIRE AT 7 PM CDT /6 PM MDT/ THIS EVENING. TEMPERATURES HAVE COOLED THIS EVENING AND THE HEAT ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$
559 WWUS73 KLBF 230817 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 317 AM CDT SAT JUL 23 2011 ...HEAT AND HUMIDITY CONTINUE THIS AFTERNOON INTO EARLY EVENING... .SOUTHERLY WINDS IN ADVANCE OF AN APPROACHING COLD FRONT...WILL SPREAD HOT TEMPERATURES AND ABUNDANT MOISTURE ACROSS PORTIONS OF CENTRAL AND SOUTHWESTERN NEBRASKA THIS AFTERNOON AND EVENING. TEMPERATURES THIS AFTERNOON WILL CLIMB INTO THE MIDDLE 90S WITH DEW POINTS RANGING FROM 68 TO 74 DEGREES. THE COMBINATION OF THE TWO...WILL PRODUCE HEAT INDICES OF 100 TO 105 DEGREES. NEZ010-028-029-038-071-232030- /O.CON.KLBF.HT.Y.0004.110723T1800Z-110724T0100Z/ HOLT-GARFIELD-WHEELER-CUSTER-FRONTIER- INCLUDING THE CITIES OF...ONEILL...BURWELL...BARTLETT... BROKEN BOW...CURTIS...EUSTIS 317 AM CDT SAT JUL 23 2011 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING. * TEMPERATURES: TEMPERATURES IN THE MID 90S WITH DEW POINTS IN THE UPPER 60S TO LOWER 70S ARE LIKELY THIS AFTERNOON. * IMPACTS: THE HEAT AND HIGH HUMIDITY WILL PRODUCE HEAT INDICES BETWEEN 100 AND 105 DEGREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY'S WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON ELDERLY AND NEIGHBORS. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ BUTTLER
944 WWUS73 KLBF 232011 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 311 PM CDT SAT JUL 23 2011 ...HEAT AND HUMIDITY CONTINUE THIS AFTERNOON INTO EARLY EVENING... .HOT AND HUMID CONDITIONS WILL CONTINUE LATE THIS AFTERNOON AND EVENING ALONG AND AHEAD OF A FRONT CROSSING CENTRAL AND NORTH CENTRAL NEBRASKA. HEAT INDICES OF 100 TO 105 ARE LIKELY. NEZ010-028-029-038-071-240100- /O.CON.KLBF.HT.Y.0004.000000T0000Z-110724T0100Z/ HOLT-GARFIELD-WHEELER-CUSTER-FRONTIER- INCLUDING THE CITIES OF...ONEILL...BURWELL...BARTLETT... BROKEN BOW...CURTIS...EUSTIS 311 PM CDT SAT JUL 23 2011 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * TEMPERATURES: TEMPERATURES IN THE MID 90S WITH DEW POINTS IN THE UPPER 60S TO LOWER 70S ARE LIKELY THIS AFTERNOON AND EVENING. * IMPACTS: THE HEAT AND HIGH HUMIDITY WILL PRODUCE HEAT INDICES BETWEEN 100 AND 105 DEGREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY'S WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON ELDERLY AND NEIGHBORS. A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ NWS
913 WWUS73 KLBF 240055 AAA NPWLBF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 755 PM CDT SAT JUL 23 2011 NEZ010-028-029-038-071-240200- /O.EXP.KLBF.HT.Y.0004.000000T0000Z-110724T0100Z/ HOLT-GARFIELD-WHEELER-CUSTER-FRONTIER- INCLUDING THE CITIES OF...ONEILL...BURWELL...BARTLETT... BROKEN BOW...CURTIS...EUSTIS 755 PM CDT SAT JUL 23 2011 ...HEAT ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING... THE HEAT ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING. WITH THE APPROACH OF SUNSET...HEAT INDEXES HAVE FALLEN INTO THE MID 90S AND WILL CONTINUE TO FALL QUICKLY THROUGH THE EVENING. THEREFORE THE HEAT ADVISORY WILL BE ALLOWED TO EXPIRE. $$ KAR
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this heat advisory went out at Jul 22, 3:03 PM CDT, 33 minutes earlier.
Area forecast discussion, Jul 22, 3:03 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 303 PM CDT FRI JUL 22 2011 .DISCUSSION... HEAT INDICES ARE INCHING TOWARD THE 100 DEGREE MARK IN A FEW AREAS WITHIN THE HEAT ADVISORY AREA. SO THE HEAT ADVISORY WILL CONTINUE AS FCST THROUGH 7 PM CDT. BLENDED NAM...GFS...GFSBC AND MAV DATA SUGGEST A FEW COUNTIES NEARING OR EXCEEDING THE 100 DEGREE HEAT INDEX MARK SATURDAY AFTN AHEAD OF A FAST MOVING COLD FRONT CURRENTLY ACROSS CNTL MT THIS AFTN. THE FRONT SHOULD CLEAR THE FCST AREA BETWEEN 4 AND 6 PM SATURDAY. ISOLATED THUNDERSTORMS MAY DEVELOP ALONG THE FRONT ACROSS A FEW FAR EASTERN ZONES. THE FRONT IS EXPECTED TO SETTLE ACROSS CNTL KS SUNDAY AND LIFT NORTH THROUGH NEBRASKA DURING THE DAY MONDAY. HOT WEATHER SHOULD DEVELOP MONDAY...TUESDAY AND WEDNESDAY WITH A COLD FRONT DROPPING THROUGH THE FCST AREA WEDNESDAY NIGHT. THIS FRONT SHOULD DROP FARTHER SOUTH INTO KS AND REMAIN STATIONARY THERE THURSDAY AND FRIDAY COOLING DOWN THE FCST AREA ACROSS NEB INTO 80S TO NEAR 90 FOR HIGHS. THE GFS AND ECMWF INDICATE 700 MB TEMPS WILL COOL TO 12C BY THURSDAY MORNING WHICH SHOULD BE SUFFICIENTLY WEAK FOR TSTM DEVELOPMENT. THE UPPER LEVEL RIDGE IS FORECAST TO FLATTEN AND BECOME CENTERED OVER THE MID SOUTH. THIS SHOULD ALLOW FOR THE FRONT TO REMAIN NEAR THE KS/NEB BORDER LATE NEXT WEEK. OTHERWISE HPC TEMPS LOOKED QUITE REASONABLE TUESDAY THROUGH FRIDAY. TUESDAY SHOULD BE THE WARMEST DAY WITH HIGHS IN THE UPPER 90S...POSSIBLY WARMER. ROBUST MOISTURE MAY LIMIT HIGH TEMPS AS PRECIPITABLE WATER WILL BE AROUND 1.5 INCHES. THE DETERMINISTIC GFS AND ECMWF SOLNS SUGGESTED THE POTENTIAL FOR A HEAT ADVISORY TUESDAY IN THE EAST BUT INCREASINGLY DRY AIR WILL BE PUSHING IN FROM THE WEST WHICH MIGHT HOLD HEAT INDICES BELOW 100 DEGREES. && .AVIATION... VFR CONDITIONS THE NEXT 24 HOURS. LIGHT SOUTHERLY WINDS CONTINUE TO HOLD DEW POINTS HIGH ACROSS THE REGION TONIGHT. A TROUGH WILL PUSH ACROSS THE AREA TOMORROW DURING THE DAY. EXPECT A WIND SHIFT TO THE NORTHWEST BEHIND THE TROUGH. IT IS POSSIBLE A STRAY STORM COULD DEVELOP ALONG THE TROUGH...HOWEVER BETTER UPPER LEVEL MOISTURE REMAINS TO THE NORTH AND SOUTHEAST OF THE AREA...THUS EXPECT DRY CONDITIONS AT THIS TIME. && .HYDROLOGY... NO CHANGES TO THE NORTH PLATTE RIVER OVER THE WEEKEND AS LAKE MCCONAUGHY RELEASES HOLDING STEADY. THUS WILL CONTINUE TO SEE THE NORTH PLATTE RIVER AT NORTH PLATTE REMAIN IN MODERATE FLOOD AROUND 6.2 TO 6.3 FEET. ADDITIONAL RELEASES OF 500 CFS ARE SCHEDULED MONDAY AND EXPECT A SLIGHT RISE BY MID WEEK. THE SOUTH PLATTE HAS CRESTED AT ROSCOE...ABOUT A TENTH OF A FOOT BELOW FLOOD STAGE...AND WILL BE CRESTING NEAR NORTH PLATTE OVER THE WEEKEND INTO MONDAY...MORE THAN 2 FEET BELOW FLOOD STAGE. AS THE SOUTH AND NORTH PLATTE RIVER COMBINE...WILL CONTINUE TO SEE MINOR FLOODING. THE PLATTE RIVER AT BRADY WILL CONTINUE TO RISE INTO EARLY NEXT WEEK DUE TO THE CREST MOVING DOWN STREAM FROM THE SOUTH PLATTE. THEN THE RIVER IS EXPECTED TO FALL THE REST OF THE WEEK. && .LBF WATCHES/WARNINGS/ADVISORIES...HEAT ADVISORY UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR NEZ005>010-025>029-037-038-059-069>071. HEAT ADVISORY FROM 1 PM TO 8 PM CDT SATURDAY FOR NEZ010-028-029- 038-071. && SHORT TERM/EXTENDED...CDC AVIATION...MASEK
Hazardous weather outlook, Jul 22, 3:36 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 336 PM CDT FRI JUL 22 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-232045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 336 PM CDT FRI JUL 22 2011 /236 PM MDT FRI JUL 22 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. WARM AND HUMID CONDITIONS CAN BE EXPECTED THIS EVENING...WITH HEAT INDEXES NEAR 100 DEGREES POSSIBLE...ESPECIALLY EAST OF A VALENTINE TO IMPERIAL LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS HEAT INDEXES OF 100 TO 105 ARE POSSIBLE EAST OF LINE FROM NORTH PLATTE TO AINSWORTH ON SATURDAY. HOT CONDITIONS WILL DEVELOP MONDAY...CONTINUING INTO WEDNESDAY WITH HIGHS IN THE MID TO UPPER 90S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
Nearby
Heat Advisories in Nebraska, 2011Every heat advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.